扫描手机二维码

欢迎您的访问
您是第 位访客
  • 范胜君 ( 教授 )

    的个人主页 http://faculty.cumt.edu.cn/FSJ/zh_CN/index.htm

  •   教授   博士生导师   硕士生导师
个人简介

范胜君,男,1976生,山东寿光人,博士;中国矿业大学数学学院教授、博士生导师,复旦大学博士后,法国雷恩第一大学访问学者。现任中国矿业大学数学学院院长,兼任江苏省应用数学(中国矿业大学)中心副主任、江苏省高校数学教学研究会副理事长、江苏省概率统计学会常务理事、美国数学评论评论员。入选江苏省青蓝工程中青年学术带头人、江苏省青蓝工程优秀教学团队、中国矿业大学优秀青年骨干教师等人才项目。

主要研究领域为随机分析与金融数学,主要研究方向为倒向随机微分方程理论及其应用。主持国家自然科学基金项目2项、省部级基金项目3项。在《Stochastic Processes and their Applications》《Electronic Journal of Probability》《中国科学》等中国数学会T类期刊上发表学术论文40余篇。获江苏省优秀教学成果一等奖、全国煤炭高等教育优秀教学成果一等奖、中国矿业大学十佳青年教职工等20余项荣誉和奖励。

一、工作、学习与研究经历

1998.7—至今    中国矿业大学数学学院 教师(助教、讲师、副教授、教授)

2018.12-2019.12   法国雷恩第一大学   学术访问、合作研究   合作导师:胡瑛教授

2016.8-2016.9    澳大利亚西澳大学   短期研修访问

2012.8-2015.1    复旦大学数学科学学院博士后流动站  博士后  导师:汤善健 教授

2008.9-2011.6    中国矿业大学理学院   攻读博士学位      导师:江  教授

2006.7-2006.8    英国伯明翰大学     短期研修访问

2004.7-2005.1    山东大学数学与系统科学学院   短期研修访问

2002.9-2005.6    中国矿业大学数学系   攻读硕士学位      导师:朱开永教授、周圣武教授

1994.9-1998.6    华东理工大学数学系   攻读学士学位

二、主讲课程

数学专业研究生课程:测度与概率,随机分析,倒向随机微分方程,随机金融学;

本科生课程:数学分析,现代概率论基础,高等数学,工程数学,线性代数,复变函数

三、主持的教学科研项目

主持国家自然科学基金面上项目:多维二次倒向随机微分方程理论及应用研究(12171471)2022-2025

主持国家自然科学基金青年基金项目:生成元g关于y弱单调且广义一般增长的倒向随机微分方程解的存在唯一性及相关问题研究(11101422),2012-2014

主持江苏省青蓝工程中青年学术带头人培养对象专项基金项目:苏教师 [2012] 39号,2012-2015

主持中国博士后科学基金第7批特别资助项目:非Lipschitz条件下多维反射倒向随机微分方程研究(2014T70386),2014-2014

主持中国博士后科学基金第53批面上资助一等资助项目:生成元g关于z一致连续的反射倒向随机微分方程研究(2013M530173),2013-2014

主持江苏高校大学素质教育与数字化课程建设专项课题:高水平应用数学专业一流课程建设理念、内容及模式的研究与探索----以数学分析和常微分方程为例,2020-2022

主持江苏省一流课程建设项目:数学分析(1)课程,2020-2022

四、代表性学术论著

在国内外重要学术期刊上以第一作者或通讯作者身份发表学术论文60余篇,其中发表在中国数学会公布的数学学科T类学术期刊上的有40余篇。部分如下:

2022

Li Tingting, Xu Ziheng, Fan Shengjun, 2022. General time interval multidimensional BSDEs with generators satisfying a weak stochastic-monotonicity condition. To appear in Probability, Uncertainty and Quantitative Risk.

Li Xinying, Fan Shengjun, 2022. Lp solutions of general time interval BSDEs with generators satisfying a p-order weak stochastic-monotonicity condition. To appear in Communications in Statistics-Theory and Methods.

2021

Fan Shengjun, Hu Ying, 2021. Well-posedness of scalar BSDEs with sub-quadratic generators and related PDEs. Stochastic Processes and their Applications 131, 21-50.

2020

Fan Shengjun, Hu Ying, Tang Shanjian, 2020. On the uniqueness of solutions to quadratic BSDEs with non-convex generators and unbounded terminal conditions. Comptes Rendus Mathematique, Acad. Sci. -Paris 358(2), 227-235.

Liu Yajun, Li Depeng, Fan ShengJun, 2020. Lp (p>1) solutions of BSDEs with generators satisfying some non-uniform conditions in t and w. Chinese Annals of Mathematics, Series B 41(3), 479-494.

Xiao Lishun, Fan Shengjun, Tian Dejian, 2020. Probabilistic interpretation of HJB equations by the representation theorem for generators of BSDEs. Electronic Communications in Probability 25, no. 30, 1-10.

Xiao Lishun, Fan Shengjun, Tian Dejian, 2020. A probabilistic approach to quasilinear parabolic PDEs with obstacle and Neumann problems. ESAIM: Probability and Statistics 24: 207-226, 2020.

2019

Fan Shengjun, 2019. L1 solutions of non-reflected BSDEs and reflected BSDEs with one and two continuous barriers under general assumptions. Electronic Journal of Probability 24, no. 88, 1-48.

Fan Shengjun, Hu Ying, 2019.  Existence and uniqueness of solution to scalar BSDEs with Lexp(μ√2ln(1+L))-integrable terminal values: the critical case. Electronic Communications in Probability 24, no. 49, 1-10.

Fan Shengjun, Jiang Long, 2019. Lp solutions of BSDEs with a new kind of non-Lipschitz coefficients. Acta Mathematics Applicatae Sinica (English Series) 35(4), 695-707.

2018

Fan Shengjun, 2018. Existence, uniqueness and stability of L1 solutions for multidimensional BSDEs with generators of one-sided Osgood type. Journal of Theoretical Probability 31(3), 1860-1899.

Luo Huanhuan, Fan Shengjun, 2018. Bounded solutions for general time interval BSDEs with quadratic growth coefficients and stochastic conditions. Stochastic and Dynamics 18(5), no. 1850034, 1-24.

2017

Fan Shengjun, 2017. Existence, uniqueness and approximation for Lp solutions of reflected BSDEs with generators of one-sided Osgood type. Acta Mathematica Sinica (English Series) 33(6), 807-838.

Xiao Lishun, Fan Shengjun, 2017. General time interval BSDE under the weak monotonicity conditions and nonlinear decomposition for general g-supermartingales. Stochastics: an International Journal of Probability and Stochastic Processes 89(5), 786-816.

Xiao LiShun, Fan ShengJun, 2017. A representation theorem for generators of BSDEs with general growth generators in y and its applications. Statistics and Probability Letters 129: 297-305.

2016

Fan Shengjun, 2016. Bounded solutions, Lp (p>1) solutions and L1 solutions for one dimensional BSDEs under general assumptions. Stochastic Processes and their Applications 126, 1511-1552.

Ma Jiaojiao, Fan ShengJun, Fang Rui, 2016. On the stability theorem for Lp solutions of multidimensional BSDEs with uniform continuity generators in z. Brazilian Journal of Probability and Statistics 30(2): 321-344.

Fan Shengjun, 2016. Existence of solutions to one-dimensional BSDEs with semi-linear growth and general growth generators. Statistics and Probability Letters 109, 7-15.

2015

Fan Shengjun, 2015. Lp solutions of multidimensional BSDEs with weak monotonicity and general growth generators. Journal of Mathematical Analysis and Applications 432, 156-178.

Xiao Lishun, Fan Shengjun, Xu Na, 2015. Lp (p≥1) solutions of multidimensional BSDEs with monotonicity generators in general time intervals. Stochastic and Dynamics 15(1), no. 1550002, 1-34.

2013

Fan Shengjun, Jiang Long, Davison Matt, 2013. Existence and uniqueness result for multidimensional BSDEs with generators of Osgood type. Frontier of Mathematics in China 8(4), 811-824.

Ma Ming, Fan Shengjun, Song Xing, 2013. Lp (p>1) solutions for one-dimensional BSDEs with monotonic and uniformly continuous generators. Bulletin des Sciences Mathématiques 137, 97-106.

范胜君, 江龙, 2013. 生成元一致连续的多维倒向随机微分方程的Lp, 数学年刊A 34A(6), 761-770.

2012

Fan Shengjun, Jiang Long, 2012. A generalized comparison theorem for BSDEs and its applications. Journal of Theoretical Probability 25(1), 50-61.

Fan Shengjun, Jiang Long, 2012. Lp solutions of finite and infinite time interval BSDEs with non-Lipschitz coefficients. Stochastics: an International Journal of Probability and Stochastic Processes 84 (4), 487-506.

范胜君, 江龙, 2012. 具有一致连续生成元和可积参数的倒向随机微分方程. 中国科学:数学 42(2), 119-131.

2011

Fan Shengjun, Jiang Long, Xu Yingying, 2011. Representation theorem for generators of BSDEs with monotonic and polynomial-growth generators in the space of processes. Electronic Journal of Probability 16(27), 830-844.

Fan Shengjun, Jiang Long, Tian Dejian, 2011. One-dimensional BSDEs with finite and infinite time horizons. Stochastic Processes and their Applications 2011, 121(3):427-440.

范胜君, 江龙, 2011. z一致连续的倒向随机微分方程解的一个存在唯一性结果, 数学学报 54(2), 187-194.

2010

Fan Shengjun, Jiang Long, Davison Matt, 2010. Uniqueness of solutions for multi- dimensional BSDEs with uniformly continuous generators. Comptes Rendus Mathematique, Acad. Sci. -Paris 348 (11-12), 683-686.

Fan Shengjun, Jiang Long, 2010. Uniqueness result for BSDE whose generator is monotonic in y and uniformly continuous in z. Comptes Rendus Mathematique, Acad. Sci. -Paris 348 (1-2), 89-92.

2009

Fan Shengjun, 2009. A note on Jensen’s inequality for BSDEs. Acta Mathematica Sinica (English Series) 25(10), 1681-1692.

范胜君, 2009. 条件g-期望的矩不等式, 数学年刊A 30A(6), 771-776.

2008

Fan Shengjun, 2008. Jensen’s inequality for filtration consistent nonlinear expectation without domination condition. Journal of Mathematical Analysis and Applications 345(2), 678-688.

2007

Fan ShengJun, 2007. A relationship between the conditional g-evaluation system and the generator g and its applications. Acta Mathematica Sinica (English Series) 23(8), 1427-1434.

2006

范胜君, 2006. g-期望关于凸(凹)函数的Jensen不等式, 数学年刊A辑 27A(5), 635-644, 2006.

2004

范胜君, 吴祝武, 吴彦强,项树林, 2004. 高等数学多媒体教学探索, 煤炭高等教育 22(2):119-119. 

五、获奖情况

江苏省高校青蓝工程中青年学术带头人(2016.12);校十佳青年教职工(2011.4);校第八批优秀青年骨干教师(2011.3);校第七批优秀青年骨干教师(2008.7),考核优秀(2011.3);校中层干部年度考核优秀(2022.042019.032016.03);校教职工年度考核优秀(2012.032009.032007.042003.03);

江苏省省级一流课程---《数学分析(1)》(排名第1/5, 2021.11);江苏省高校青蓝工程优秀教学团队---大学数学优秀教学团队(排名第4, 2020.05);江苏省优秀教育教学成果奖一等奖(排名第8, 2017.9);全国煤炭行业教育教学成果奖一等奖(排名第4, 2015.12);全国煤炭行业教育教学成果奖二等奖(排名第3, 2020.12);校优秀教学成果奖一等奖(排名第1, 2018.7);校优秀教学成果奖二等奖(排名第3, 2020.07;排名第5, 2014.11);概率论与数理统计校级优秀教学团队(排名第3, 2016.12);《工程数学》校级优秀课程(排名第五,2001.9);校级优秀教学奖一等奖 (2009.12);校级优秀教学质量奖二等奖(2007.112002.11);校第十届青年教师讲课比赛三等奖(2002.06);

徐州市自然科学优秀学术论文一等奖(2010.10);徐州市工业与应用数学学会优秀学术论文一等奖(2009.12);中国矿业大学科学技术奖二等(排名第5, 2005.12);第六届校教职工代表大会优秀代表(2010.4);本科毕业论文优秀指导教师(2009.8);校级优秀班主任(2000.12

六、指导研究生情况

毕业博士生:肖立顺;在读博士生:李鑫莹;

毕业硕士生:马明,宋星;王艳彬,李微微,张靖芝,刘德群;肖立顺,李慧颖,张恒敏,侯杰;李德鹏,许少亚;李银,方瑞,马娇娇;刘亚军,廖俊侠;罗环环;王茜茹,董勇鹏;王馨;高鹏;王晨光,钱倩云;李鑫莹,周广硕(共26人)

在读硕士生:赖昱儒,唐春阳;王妍,顾闯;路娜;张雅琦


教育经历
  • [1]. 2008.9 -- 2011.6 中国矿业大学       动力系统分析       研究生毕业       博士
  • [2]. 2002.9 -- 2005.6 中国矿业大学       应用数学       研究生毕业       硕士
  • [3]. 1994.9 -- 1998.7 华东理工大学       应用统计数学       本科毕业       学士
其他联系方式
  • 办公室电话 :
  • 邮箱 :
版权所有:中国矿业大学